Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 109, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 25, 2015, 2:57 PM CDT for Mobile County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2015, 2:57 PM CDT (19:57 UTC)
- Expired
- Jul 25, 2015, 3:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Mobile County, AL
The radar
The Mobile radar (KMOB), 42 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1243 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
889
WUUS54 KMOB 251957
SVRMOB
ALC097-252030-
/O.NEW.KMOB.SV.W.0109.150725T1957Z-150725T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
257 PM CDT SAT JUL 25 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MOBILE COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 330 PM CDT
* AT 256 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED OVER BAYOU LA BATRE...AND MOVING
SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BAYOU LA BATRE... CENTRAL DAUPHIN ISLAND...
CODEN... EASTERN DAUPHIN ISLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3024 8829 3036 8819 3033 8826 3043 8838
3050 8826 3040 8811 3026 8809 3032 8816
3025 8809 3025 8819 3033 8816 3033 8817
3025 8820 3030 8820 3024 8821 3028 8821
3023 8827 3031 8820 3023 8829
TIME...MOT...LOC 1956Z 320DEG 24KT 3040 8824
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 1:19 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 25, 1:19 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 119 PM CDT SAT JUL 25 2015 .UPDATE...ONLY MINOR ADJUSTMENT MADE TO CURRENT FORECAST WAS TO DROP TSTMS AND SHOWER ACTIVITY ACROSS THE REGION TO ISOLATED. .AVIATION...251800Z ISSUANCE...VFR CONDITIONS EXPECTED TO PERSIST THROUGHOUT THE PERIOD EXCEPT FOR IN AND AROUND SHOWERS AND TSTMS. CONVECTION IS EXPECTED TO REMAIN ISOLATED THIS AFTERNOON. /08 JW && .PREV DISCUSSION... /ISSUED 504 AM CDT SAT JUL 25 2015/ SHORT TERM [TODAY AND TONIGHT]...UPPER AIR MAPS THIS MORNING CONTINUES TO SHOW A MID LEVEL RIDGE PARKED OVER TEXAS...EXTENDING NORTHWARD ACROSS AND KANSAS. EAST OF THE DEEP LAYER RIDGE... A TROF OF LOW PRESSURE IN THE HIGH LEVELS WAS POSITIONED OFF THE EASTERN SEABOARD. WEST OF THE TROF AXIS...WATER VAPOR IMAGERY SHOWS A CONSIDERABLE AMOUNT OF MID LEVEL DRY AIR EXPANDING INTO THE SOUTHEAST. THIS IS EVIDENT IN THE LATEST PRECIPITABLE WATER VALUES (PWATS) OVER THE SOUTHERN WHICH REFLECTS A DROP OFF TO BELOW 1.4 INCHES. DEEP LAYER MOISTURE THOUGH REMAINS PLENTIFUL ACROSS THE GULF COAST WITH PWATS RANGING FROM 1.75 TO 2 INCHES. THESE VALUES TOO ARE FORECAST TO SHOW A DECLINE IN THE NEAR TERM. AT THE SURFACE...A WEAK ...QUASI-STATIONARY FRONTAL ZONE WAS DRAPED FROM GEORGIA TO ACROSS THE MID SOUTH. RADAR THIS MORNING INDICATES SOME ISOLATED TO SCATTERED SHOWERS AND FEW STORMS STRETCHING FROM THE INTERIOR OF SOUTHEAST MISSISSIPPI TO OFF THE COASTAL ALABAMA SHORE LINE. THIS ACTIVITY WILL ADVANCE SOUTH SOUTHEAST THIS MORNING. FOR TODAY...WITH THE FRONTAL BOUNDARY EASING SOUTHWARD...DAYTIME INSTABILITY...AND THE PRESENCE OF A BIT HIGHER DEEP LAYER MOISTURE ALONG THE SOUTHERN ZONES...THIS IS WHERE FORECASTERS PLACE SCATTERED SHOWERS AND STORMS IN THE FORECAST. ELSEWHERE...ISOLATED COVERAGES ARE ANTICIPATED. SOME OF THE STORMS TODAY WILL BE STRONG AT TIMES...PRODUCING BRIEF STRONG WIND GUSTS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS. ALTHOUGH THE RISK OF SEVERE WEATHER IS LOW...CANNOT COMPLETELY RULE OUT AN ISOLATED OCCURRENCE. WILL MAINTAIN A SMALL CHANCE OF SHOWERS AND STORMS ALONG THE COASTAL ZONES AND SOUTHERN PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI TONIGHT. TODAY'S HIGH TEMPERATURES MOSTLY RANGE FROM 94 TO 97. WITH SOME MIXING OUT/LOWER DEWPOINTS...HIGHEST HEAT INDEX VALUES RANGE FROM 103 TO 106. TONIGHT'S LOWS IN THE LOWER/MID 70S INTERIOR TO UPPER 70S COAST. /10 THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE. [SUNDAY AND MONDAY]...THE AREA WILL CONTINUE TO FEEL THE INFLUENCE FROM THE LARGE MID AND UPPER LEVEL RIDGE THROUGH THE SHORT TERM. THE RIDGE SHIFTS SLIGHTLY FROM ITS POSITION OVER THE SOUTHERN PLAINS TOWARD THE MS RIVER VALLEY...NUDGING MORE INTO OUR AREA BY EARLY NEXT WEEK. DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION IN THE WAKE OF THE AXIS OF MOISTURE ASSOCIATED WITH THE WEAK BOUNDARY THAT MOVED THROUGH THE AREA FRIDAY. MODELED PRECIPITABLE WATER VALUES FALL BELOW 1.6 INCHES BOTH SUNDAY AND MONDAY AFTERNOONS ACROSS THE AREA. DRIER AIR AND INFLUENCE FROM THE RIDGE WILL KEEP THE PRECIPITATION AT BAY...WITH A SLIM CHANCE FOR ISOLATED SHOWERS ALONG THE FL PANHANDLE EACH AFTERNOON. LESS RAIN AND CLOUD COVER WILL ALLOW TEMPERATURES TO SKY ROCKET INTO THE UPPER 90S. ON THE BRIGHT SIDE...DEWPOINTS IN THE LOW 70S AND UPPER 60S WILL KEEP THE HEAT INDICES MORE BEARABLE...IN COMPARISON TO THIS PAST WEEK. HEAT INDICES AS HIGH AS 103-104 POSSIBLE EACH AFTERNOON. IT WILL STILL BE HOT...BUT AT LEAST THE HUMIDITY AND HEAT INDICES WILL NOT BE AS OPPRESSIVE. 07/MB LONG TERM [TUESDAY THROUGH FRIDAY]...THE EXPANSIVE MID AND UPPER LEVEL RIDGE CONTINUES TO SLIDE EAST AND DOMINATE THE EARLY PART OF THE FORECAST PERIOD WHICH MEANS MORE HEAT AND...UNFORTUNATELY...THE RETURN OF THE HUMIDITY. DAYTIME HIGHS WILL TOP OUT IN THE UPPER 90S ON TUESDAY WITH A FEW SPOTS POSSIBLY HITTING THE CENTURY MARK. RAIN CHANCES REMAIN LOW WITH ISOLATED TO SCATTERED SHOWERS POSSIBLE ALONG THE IMMEDIATE COASTLINE ASSOCIATED WITH THE SEA BREEZE. EXPECT THE PATTERN TO CHANGE THROUGH THE REMAINDER OF THE LONG TERM. THE AFOREMENTIONED RIDGE QUICKLY RETROGRADES BACK TOWARD THE SOUTHERN PLAINS...BECOMING CENTERED OVER THE WESTERN CONUS BY THE END OF THE WORK WEEK. THIS WILL KEEP THE AREA ON THE FAR EASTERN EDGE OF THE RIDGE MEANING RAIN CHANCES WILL BE ON THE RISE ONCE AGAIN...PROVIDING SOME MUCH NEEDED RELIEF FROM THE HEAT. DAYTIME HIGHS WILL START THE DOWNWARD TREND BY MID WEEK...SLOWLY ENDING OUR STREAK OF TEMPERATURES IN THE UPPER 90S. TEMPERATURES MAY ONLY RISE INTO THE LOW 90S NEXT WEEKEND. HEAT INDICES WILL ALSO CONTINUE THIS TREND DOWNWARD...HOWEVER...THEY WILL REMAIN AS HIGH AS 105 TUESDAY AND WEDNESDAY. OVERNIGHT TEMPERATURES SOUND LIKE A BROKEN RECORD WITH MID TO LOW 70S INLAND AND UPPER 70S ALONG THE COAST. 07/MB AVIATION... 25.12Z TAF ISSUANCE...ISOLATED TO SCATTERED SHRA/TSRA WILL BRING REDUCED CIGS/AND LOWER VSBYS DUE TO OCCURRENCE OF MODERATE TO LOCALLY HEAVY RAINS. BRIEF STRONG WIND GUSTS AND FREQUENT LIGHTNING ACTIVITY WILL PROVE HAZARDOUS TO APPROACHES/DEPARTURES IN AND NEAR CONVECTION. AWAY FROM STORMS...VFR CONDITIONS EXPECTED. LIGHT NORTHWEST WINDS FORECAST TODAY WITH WEAK FRONT POSITIONED NORTH OF THE COAST. /10 MARINE...THE FRONTAL BOUNDARY OVER THE SOUTHEAST IS FORECAST TO SINK SOUTHWARD INTO THE NORTHEAST GULF AND STALL BY MONDAY. A WEAK PRESSURE PATTERN IS FORECAST OVER THE NEXT SEVERAL DAYS...BRINGING LIGHT WINDS AND SMALL SEAS. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR STORMS. THE STRONGER MARINE STORMS WILL LIKELY CONTAIN FREQUENT LIGHTNING ACTIVITY AS WELL. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 96 75 95 74 97 / 20 20 20 05 10 PENSACOLA 94 77 94 76 94 / 20 30 20 05 10 DESTIN 92 79 93 78 93 / 20 30 20 05 10 EVERGREEN 96 72 95 73 98 / 20 05 10 05 10 WAYNESBORO 97 74 96 73 98 / 20 10 10 05 10 CAMDEN 97 73 96 73 98 / 20 00 10 05 10 CRESTVIEW 96 74 95 73 98 / 20 20 20 05 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 25, 4:52 AM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 452 AM CDT SAT JUL 25 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 452 AM CDT SAT JUL 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT WITH A FRONTAL BOUNDARY EASING SOUTHWARD...COMBINED WITH DAYTIME INSTABILITY...AND THE PRESENCE OF A BIT HIGHER DEEP LAYER MOISTURE ALONG THE SOUTHERN ZONES...THIS IS WHERE FORECASTERS PLACE SCATTERED SHOWERS AND STORMS IN THE FORECAST. ELSEWHERE...ISOLATED COVERAGES ARE ANTICIPATED. LOOK FOR THREATENING SKIES TO THE NORTH NORTHWEST OF YOUR POSITION...AS STORMS ARE FORECAST TO TRACK SOUTH SOUTHEAST AT 20 TO 25 MPH. BE PREPARED TO MOVE TO A PLACE OF SHELTER IN THE CASE STORMS APPROACH...AS STORMS TODAY WILL BE STRONG AT TIMES...PRODUCING BRIEF STRONG WIND GUSTS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS. ALTHOUGH THE RISK OF SEVERE WEATHER IS LOW...FORECASTERS CANNOT COMPLETELY RULE OUT AN ISOLATED OCCURRENCE. AWAY FROM STORMS...IT WILL BE ANOTHER HOT DAY WITH AFTERNOON HEAT INDICES TOPPING OUT TO BETWEEN 103 AND 106 DEGREES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES OF STORMS TAPER OFF SOMEWHAT SUNDAY AND MONDAY AND TREND HIGHER BY THE MIDDLE TO LATER PART OF NEXT WEEK. BRIEF STRONG WIND GUSTS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINS CAN BE EXPECTED IN STRONGER STORMS. HIGHEST HEAT INDICES RANGE FROM 102 TO 107 DURING THE OUTLOOK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-261100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 452 AM CDT SAT JUL 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OPEN GULF WATERS AS WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS ARE EXPECTED...ESPECIALLY WELL OFFSHORE. MARINERS SHOULD ALSO BE ON THE LOOKOUT FOR THREATENING SKIES TO THE NORTH AND NORTHWEST OF YOUR BOATING POSITION AS STORMS MOVE SOUTH SOUTHEAST OFF THE MAINLAND AT AROUND 20 KNOTS. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR MARINE STORMS. FREQUENT LIGHTNING ACTIVITY AND VISIBILITY REDUCING HEAVY RAINS WILL ALSO BE A HAZARD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR MARINE STORMS. FREQUENT LIGHTNING ACTIVITY AND VISIBILITY REDUCING HEAVY RAINS WILL ALSO BE A HAZARD IN AND NEAR STORMS DURING THE OUTLOOK.
In the hours before
Special weather statement, Jul 25, 11:16 AM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1116 AM CDT SAT JUL 25 2015 MSZ067-251700- WAYNE MS- 1116 AM CDT SAT JUL 25 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI UNTIL NOON CDT... AT 1115 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF CLARA...OR 9 MILES WEST OF WAYNESBORO...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... CLARA... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. LAT...LON 3164 8890 3171 8882 3163 8855 3144 8874 TIME...MOT...LOC 1615Z 314DEG 15KT 3165 8881
Special weather statement, Jul 25, 12:20 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1220 PM CDT SAT JUL 25 2015 ALZ052-261-MSZ076-079-251815- MOBILE INLAND AL-WASHINGTON AL-GEORGE MS-GREENE MS- 1220 PM CDT SAT JUL 25 2015 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND MOBILE AND SOUTHWESTERN WASHINGTON IN SOUTHWEST ALABAMA...AND NORTHEASTERN GEORGE AND GREENE IN SOUTHEAST MISSISSIPPI UNTIL 115 PM CDT... AT 1220 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST OF LEAKESVILLE...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... LUCEDALE... LEAKESVILLE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. LAT...LON 3127 8883 3137 8861 3104 8819 3081 8871 TIME...MOT...LOC 1720Z 322DEG 23KT 3128 8870
Special weather statement, Jul 25, 1:05 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
105 PM CDT SAT JUL 25 2015
ALZ261-263-MSZ075-076-078-079-251900-
MOBILE INLAND AL-MOBILE CENTRAL AL-GEORGE MS-STONE MS-PERRY MS-
GREENE MS-
105 PM CDT SAT JUL 25 2015
...A CLUSTER OF STRONG THUNDERSTORMS AND AN ASSOCIATED STRONG GUST
FRONT WILL AFFECT THE FOLLOWING COUNTIES...INLAND MOBILE AND CENTRAL
MOBILE IN SOUTHWEST ALABAMA... AND GEORGE... NORTHERN
STONE...SOUTHERN PERRY AND SOUTHERN GREENE IN SOUTHEAST MISSISSIPPI
UNTIL 200 PM CDT...
AT 101 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WERE LOCATED NEAR
MCLAIN...OR 13 MILES NORTHWEST OF LUCEDALE...MOVING SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... WIGGINS... LUCEDALE...
LEAKESVILLE... BEAUMONT... MCLAIN...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3091 8920 3091 8914 3097 8914 3120 8893
3114 8843 3111 8843 3111 8838 3069 8827
3071 8841 3074 8841 3073 8860 3082 8928
TIME...MOT...LOC 1801Z 016DEG 17KT 3106 8876Special weather statement, Jul 25, 2:52 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
252 PM CDT SAT JUL 25 2015
ALZ263-265-252015-
MOBILE CENTRAL AL-MOBILE COASTAL AL-
252 PM CDT SAT JUL 25 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE AND COASTAL MOBILE IN SOUTHWEST ALABAMA
UNTIL 315 PM CDT...
AT 251 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM THEODORE TO 7 MILES NORTHWEST OF WESTERN DAUPHIN
ISLAND...AND MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... BAYOU LA BATRE... THEODORE...
CENTRAL DAUPHIN ISLAND... BELLE FONTAINE...
CODEN... EASTERN DAUPHIN ISLAND...
WESTERN DAUPHIN ISLAND...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3023 8831 3025 8818 3032 8823 3036 8819
3036 8824 3032 8826 3037 8824 3040 8832
3039 8835 3040 8835 3058 8819 3048 8810
3033 8814 3026 8809 3032 8819 3026 8818
3025 8808 3024 8817
TIME...MOT...LOC 1951Z 321DEG 30KT 3053 8818 3033 8836The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:09 PM CDT | Special Weather Statement | MOB | Covington | 66 min |
| Jul 24, 7:21 PM CDT | Special Weather Statement | MOB | Conecuh | 39 min |
| Jul 24, 7:51 PM CDT | Special Weather Statement | MOB | Washington | 54 min |
| Jul 24, 8:40 PM CDT | Special Weather Statement | MOB | Mobile | 50 min |
| Jul 24, 9:04 PM CDT | Special Marine Warning | MOB | 56 min | |
| Jul 24, 9:30 PM CDT | Special Weather Statement | MOB | Mobile | 45 min |
| Jul 25, 5:56 AM CDT | Special Marine Warning | MOB | 64 min | |
| Jul 25, 6:51 AM CDT | Special Marine Warning | MOB | 84 min | |
| Jul 25, 8:21 AM CDT | Special Marine Warning | MOB | 54 min | |
| Jul 25, 2:36 PM CDT | Special Marine Warning | MOB | 84 min | |
| Jul 25, 2:52 PM CDT | Special Weather Statement | MOB | Mobile | 23 min |
| Jul 25, 3:35 PM CDT | Special Marine Warning | MOB | 55 min | |
| Jul 25, 3:42 PM CDT | Special Marine Warning | MOB | 63 min | |
| Jul 25, 4:47 PM CDT | Special Marine Warning | MOB | 58 min | |
| Jul 25, 5:00 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jul 25, 5:48 PM CDT | Special Marine Warning | MOB | 87 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.